# SDR KBMA119523

- Difficulty date: August 1, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 0500847
- Part serial: 2028
- Condition: Inoperative
- Location: Condensor
- Part time: 1,840 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER INOPERATIVE.  REPLACED WITH SERVICEABLE CONDENSOR MOTOR.
